# SDR CALA2025111811294

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 82,330 hours, 30,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Nut
- Condition: Loose
- Location: Target
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TAXING FWD ENTRY LIGHT CAME ON. DOOR VERIFED CLOSE AND HANDLE FULL DOWN FORWARD ENTRY DOOR INDICATION IS INTERMITTENT WHEN ACTUATING THE INDICATION SWITCH. WHEN L1 DOOR IS CLOSED ITS FLUSH WITH FUSELAGE.  DOOR IS FAIRED WITH THE FUSELAGE. VERIFIED THAT ALL EXTERIOR/INTERIOR DOOR HANDLES ARE IN THE PROPER CLOSED/FAIRED POSITION.  M/L FOR FORWARD ENTRY DOOR INDICATION SENSOR FOUND TARGET JAMNUTS AT DOOR 1 LOOSE. ADJUSTED TARGET REFERENCE AMM 52-71-11-820-801 OPS CHECK GOOD.
